IJPAM: Volume 65, No. 1 (2010)

INNER VARIATION APPROACH FOR
THE CALCULUS OF VARIATIONS

R. Enkhbat$^1$, W. Hwang$^2$
$^1$School of Mathematics and Computer Sciences
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, MONGOLIA
e-mail: [email protected]
$^2$Inje University of Korea
Gimhae, KOREA


Abstract.We consider the calculus of variations and examined inner variations. Notion of inner variations first was introduced in [#!vaso05!#] for control variables in optimal control. We derive a new optimality condition for the calculus of variations in a class of inner variations which can be treated as an extended Euler-Lagrange equation. Also computational aspect of the obtained condition has been disscussed.

Received: July 27, 2009

AMS Subject Classification: 49-XX

Key Words and Phrases: calculus of variations, inner variations, optimality conditions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1